Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1989, Volume 36, Pages 233–273 (Mi intf128)  

This article is cited in 3 scientific papers (total in 3 papers)

Algebraic curves and their Jacobians

V. V. Shokurov


Full text: PDF file (5714 kB)

Bibliographic databases:
UDC: 512.7

Citation: V. V. Shokurov, “Algebraic curves and their Jacobians”, Algebraic geometry – 3, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 36, VINITI, Moscow, 1989, 233–273

Citation in format AMSBIB
\Bibitem{Sho89}
\by V.~V.~Shokurov
\paper Algebraic curves and their Jacobians
\inbook Algebraic geometry~--~3
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1989
\vol 36
\pages 233--273
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1060328}
\zmath{https://zbmath.org/?q=an:0735.14023|0881.14014}


Linking options:
  • http://mi.mathnet.ru/eng/intf128
  • http://mi.mathnet.ru/eng/intf/v36/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Taimanov, “Secants of Abelian varieties, theta functions, and soliton equations”, Russian Math. Surveys, 52:1 (1997), 147–218  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. G. Tankeev, “On the standard conjecture for complex 4-dimensional elliptic varieties and compactifications of Néron minimal models”, Izv. Math., 78:1 (2014), 169–200  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. S. G. Tankeev, “On the standard conjecture and the existence of a Chow–Lefschetz decomposition for complex projective varieties”, Izv. Math., 79:1 (2015), 177–207  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:706
    Full text:454

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021